# SDR 05FDEA00134

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC672501
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING, INBOARD FLAP VANE LOWER CENTER SKIN FOUND DELAMINATED WHICH MEASURES 36.0 INCHES IN LENGTH AND 14.0 INCHES IN WIDTH AT STA 216.300 - 279.345 DELAMINATION AT LEFT HAND WING, INBOARD FLAP VANE LOWER CENTER SKIN AT STA 216.300 - 279.345 REPAIRED PER FEDEX EA 1-5750-81678.
